# SDR FDEA2019061361284

- Difficulty date: June 6, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973004204
- Condition: Dented
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - FUSELAGE MAIN FRAME DEFORMED, AT FR59, BETWEEN STGR13L AND STGR14L REPAIRED THE DEFORMED FRAME(MAIN DECK - FUSELAGE MAIN FRAME, AT FR59, BETWEEN   STGR13L AND STGR14L) PER A300-600F SRM53-10-13 FIGURE 202. THIS REPAIR CATEGORY "B".   FIRST INSPECTION AFTER REPAIR EMBODIMENT 42500FC, SUBSEQUENT INSPECTIONS AT   INTERVALS AND INSPECTION METHOD ARE TBD. PER SRI53-10-13-2-002-00. MAJOR REPAIR   IAW  GMM6-2-100.
